N. Özdemir Et Al. , "Almost paracontact structures obtained from G*2(2) structures," Turkish Journal of Mathematics , vol.42, no.6, pp.3025-3033, 2018
Özdemir, N. Et Al. 2018. Almost paracontact structures obtained from G*2(2) structures. Turkish Journal of Mathematics , vol.42, no.6 , 3025-3033.
Özdemir, N., Aktay, Ş., & SOLGUN, M., (2018). Almost paracontact structures obtained from G*2(2) structures. Turkish Journal of Mathematics , vol.42, no.6, 3025-3033.
Özdemir, Nülifer, Şirin Aktay, And MEHMET SOLGUN. "Almost paracontact structures obtained from G*2(2) structures," Turkish Journal of Mathematics , vol.42, no.6, 3025-3033, 2018
Özdemir, Nülifer Et Al. "Almost paracontact structures obtained from G*2(2) structures." Turkish Journal of Mathematics , vol.42, no.6, pp.3025-3033, 2018
Özdemir, N. Aktay, Ş. And SOLGUN, M. (2018) . "Almost paracontact structures obtained from G*2(2) structures." Turkish Journal of Mathematics , vol.42, no.6, pp.3025-3033.
@article{article, author={Nülifer Özdemir Et Al. }, title={Almost paracontact structures obtained from G*2(2) structures}, journal={Turkish Journal of Mathematics}, year=2018, pages={3025-3033} }